# SDR RAIA2019060116001

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 42,871 hours, 26,381 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Drain
- Condition: Loose
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN SMOKE IN CABIN AFTER TAKEOFF, INTENSIFIED ON LANDING.  VERIFIED WITH CREW THAT COLD AIR WAS BLOWING OUT AT 9A. TEMP CONTROLS FOUND TO BE SET AT MAXIMUM . INSP ACM FOUND DRAIN LOOSE. RECONNECTED WITH NO OTHER FAULTS. RAN ACM AT MAXIMUM WITH NO SMOKE OR FUMES NOTED
